MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. AUTOBAHN TROCHANTERIC NAIL SYSTEM; RETENTION ROD, LOCKING SCREW, SHORT

GLOBUS MEDICAL, INC. AUTOBAHN TROCHANTERIC NAIL SYSTEM; RETENTION ROD, LOCKING SCREW, SHORT
Model Number 6176.0061
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows the threaded tip of the shaft broken off.It is possible that the retention rod was over-tightened during back table assembly or during removal of the driver after screw insertion; however, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a surgery, while tightening the distal screws in a tibial nail, the threaded tip of the autobahn retention screw broke and was left in the screw inside the patient post operatively.

Brand Name
AUTOBAHN TROCHANTERIC NAIL SYSTEM
Common Device Name
RETENTION ROD, LOCKING SCREW, SHORT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837528
Report Number3004142400-2023-00105
Device Sequence Number7532782
Product Code LXH
UDI-Device Identifier00889095660876
UDI-Public00889095660876
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6176.0061
Device Lot NumberJTU318BC-RE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite